# SDR AMTA200700071

- Difficulty date: February 14, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N323TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RT FLOOR SPLICE MOUNT STA 727J, RBL 22.  REMOVED CORROSION ON RT FLOOR SPLICE MOUNT BRACKET, ORIG MAT THK .050 MAT LOSS .003 FOUND TO BE WITHIN LIMITS IAW SRM, FIG 103, TREATED AND PRIMED IAW 51-20-01.  (K)
